Abstract and Applied Analysis

Some Generalized Difference Sequence Spaces Defined by Ideal Convergence and Musielak-Orlicz Function

Awad A. Bakery, Elsayed Abdelbayen Elnour Mohamed, and Mohamed Alamin Ahmed

Full-text: Open access

Abstract

In the present paper we introduced the ideal convergence of generalized difference sequence spaces combining de La Vallée-Poussin mean and Musielak-Orlicz function over n-normed spaces. We also study some topological properties and inclusion relation between these spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 972363, 9 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511936

Digital Object Identifier
doi:10.1155/2013/972363

Mathematical Reviews number (MathSciNet)
MR3066298

Zentralblatt MATH identifier
1304.46007

Citation

Bakery, Awad A.; Mohamed, Elsayed Abdelbayen Elnour; Ahmed, Mohamed Alamin. Some Generalized Difference Sequence Spaces Defined by Ideal Convergence and Musielak-Orlicz Function. Abstr. Appl. Anal. 2013 (2013), Article ID 972363, 9 pages. doi:10.1155/2013/972363. https://projecteuclid.org/euclid.aaa/1393511936


Export citation

References

  • P. Kostyrko, T. Šalát, and W. Wilczyński, “On $I$-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000-2001.
  • S. Gähler, “Lineare $n$-normierte Räume,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1964.
  • A. Misiak, “$p$-inner product spaces,” Mathematische Nachrichten, vol. 140, pp. 299–319, 1989.
  • H. Gunawan, “The space of $p$-summable sequences and its natural $n$-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, 2001.
  • H. Gunawan and M. Mashadi, “On $n$-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 631–639, 2001.
  • H. Gunawan and M. Mashadi, “On finite-dimensional 2-normed spaces,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 321–329, 2001.
  • E. Savaş, “${\Delta }^{m}$-strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 271–276, 2010.
  • M. Gürdal, “On ideal convergent sequences in 2-normed spaces,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 85–91, 2006.
  • M. Gürdal and A. Şahiner, “New sequence spaces in $n$-normed spaces with respect to an Orlicz function,” The Aligarh Bulletin of Mathematics, vol. 27, no. 1, pp. 53–58, 2008.
  • H. Nakano, “Concave modulars,” Journal of the Mathematical Society of Japan, vol. 5, pp. 29–49, 1953.
  • W. H. Ruckle, “FK spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, pp. 973–978, 1973.
  • I. J. Maddox, “Sequence spaces defined by a modulus,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 1, pp. 161–166, 1986.
  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • M. Güngör and M. Et, “${\Delta }^{r}$-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003.
  • M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006.
  • B. C. Tripathy, Y. Altin, and M. Et, “Generalized difference sequence spaces on seminormed space defined by Orlicz functions,” Mathematica Slovaca, vol. 58, no. 3, pp. 315–324, 2008.
  • H. K\izmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • M. Et and R. Colak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995.
  • B. C. Tripathy and A. Esi, “A new type of sequence spaces,” International Journal of Food Science and Technology, vol. 1, no. 1, pp. 11–14, 2006.
  • B. C. Tripathy, A. Esi, and B. Tripathy, “On a new type of generalized difference Cesàro sequence spaces,” Soochow Journal of Mathematics, vol. 31, no. 3, pp. 333–340, 2005.
  • L. Leindler, “Über die verallgemeinerte de la Vallée-Poussinsche Summierbarkeit allgemeiner Orthogonalreihen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 16, no. 3-4, pp. 375–387, 1965.
  • N. Şimşek, E. Savaş, and V. Karakaya, “Some geometric and topological properties of a new sequence space defined by de la Vallée-Poussin mean,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 768–779, 2010.
  • N. Şimşek, “On some geometric properties of sequence space defined by de la Vallée-Poussin mean,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 565–573, 2011.
  • I. J. Maddox, “On Kuttner's theorem,” Journal of the London Mathematical Society, vol. 43, pp. 285–290, 1968.
  • E. Savaş, “\emphA-sequence spaces in 2-normed space defined by ideal convergence and an Orlicz function,” Abstract and Applied Analysis, vol. 2011, Article ID 741382, 9 pages, 2011.
  • M. Et, “Spaces of Cesàro difference sequences of order r defined by a modulus function in a locally convex space,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 865–879, 2006.